Advanced search
Start date
Betweenand

Robust stability of uncertain time-varying discrete-time systems by means of linear matrix inequalities

Grant number: 16/22020-1
Support Opportunities:Scholarships in Brazil - Master
Effective date (Start): March 01, 2017
Effective date (End): August 31, 2019
Field of knowledge:Engineering - Electrical Engineering
Acordo de Cooperação: Coordination of Improvement of Higher Education Personnel (CAPES)
Principal Investigator:Pedro Luis Dias Peres
Grantee:Ariádne de Lourdes Justi Bertolin
Host Institution: Faculdade de Engenharia Elétrica e de Computação (FEEC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):18/05483-3 - LMI conditions for stability and stabilization of uncertain discrete-time switched linear systems, BE.EP.MS

Abstract

The aim of this project is to study the stability of uncertain time-varying discrete-time systems by means of Linear Matrix Inequalities (LMIs). The uncertain systems are represented by polytopic models, with time-invariant or time-varying parameters. In thetime-varying case, the parameters can vary arbitrarily, can have bounded variations or can be described by a known dynamic equation. As strategy, the redundant description of the system and stability certificates provided by parameter-dependent Lyapunov functions are used, resulting on parameter-dependent stability conditions with extra parameter-dependent variables that can be solved through LMI relaxations. Numerical experiments involving comparison with other conditions from the literature will be performed, using computational tools available in Matlab to program the LMIs, together with parsers and solvers of public domain. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BERTOLIN, ARIADNE L. J.; OLIVEIRA, RICARDO C. L. F.; DE OLIVEIRA, MAURICIO C.; PERES, PEDRO L. D.. LMI-based stability tests for LPV and switched discrete-time linear systems through redundant equations. IFAC PAPERSONLINE, v. 51, n. 26, p. 6-pg., . (17/18785-5, 16/22020-1)
BERTOLIN, ARIADNE L. J.; PERES, PEDRO L. D.; OLIVEIRA, RICARDO C. L. F.; IEEE. Robust stability, H-2 and H-infinity guaranteed costs for discrete time-varying uncertain linear systems with constrained parameter variations. 2019 AMERICAN CONTROL CONFERENCE (ACC), v. N/A, p. 6-pg., . (17/18785-5, 16/22020-1)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
BERTOLIN, Ariádne de Lourdes Justi. Robust stability of uncertain time-varying discrete-time systems by means of linear matrix inequalites. 2019. Master's Dissertation - Universidade Estadual de Campinas (UNICAMP). Faculdade de Engenharia Elétrica e de Computação Campinas, SP.

Please report errors in scientific publications list using this form.